# SDR 2007UALA02137

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 40,777 hours, 5,068 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP BETWEEN MID LAVS.  RESECURED CONNECTOR.  CHECKS OK.
